# SDR 2000ZZZX273

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066306200
- Condition: Malfunctioned
- Location: Cockpit
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER FLAG IN VIEW.  BENCH TEST CONFIRMED PROBLEM.  ALTIMETER STAYS FLAGGED AT 1,000 FEET ABOVE THE PRESSURE ALTITUDE.
